Estimating the large mutation parameter of the Ewens sampling formula

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


We derive some limit theorems associated with the Ewens sampling formula when its parameter is increasing together with a sample size. Moreover, the limit results are applied in order to investigate asymptotic properties of the maximum likelihood estimator.

Original languageEnglish
Pages (from-to)42-54
Number of pages13
JournalJournal of Applied Probability
Issue number1
Publication statusPublished - Mar 1 2017
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • General Mathematics
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'Estimating the large mutation parameter of the Ewens sampling formula'. Together they form a unique fingerprint.

Cite this